# SDR KC8A2022032873

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N905CK
- Make and model: Lear 36LEAR
- Aircraft serial: 005
- Aircraft time: 18,089 hours, 11,522 cycles
- System (JASC): 2612 · Fire Detection
- Part: None
- Part number: 37702810
- Part serial: 9631002
- Condition: None
- Location: Aft Compartment
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: E, F, D

## Discrepancy

AFTER DEPARTURE FROM KTEB, LEFT ENGINE FIRE WARNING LIGHT AND MASTER CAUTION LIGHTS ILLUMINATED. CREW TROUBLE SHOT, REDUCED POWER, SHUT DOWN ENGINE AND PROCEEDED TO SELECT LEFT THEN RIGHT ENGINE FIRE EXTINGUISHER INTO THE LEFT ENGINE. RETURNED TO KTEB. RESET AIRCRAFT POWER AND FIRE WARNING. CREW PERFORMED FIRE DETECT TESTING WITH NO ISSUES. COULD NOT DUPLICATE. FURTHER INVESTIGATION FOUND NO SIGNS OF FIRE OR EXCESSIVE HEAT DAMAGE TO THE ENGINE NACELLE OR PYLON. DETERMINED FAULTY FIRE DETECT CONTROL BOX. PART REPLACED WITH SERVICEABLE UNIT. REPLACED BOTH LEFT AND RIGHT HAND ENGINE FIRE EXTINGUISHER BOTTLES WITH OVERHAULED UNITS TO INCLUDE NEW FIRE CARTRIDGE'S.
